Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Regularization")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 18150

  • Page / 726

Export

Selection :

  • and

HIGHER ORDER SHUFFLE REGULARIZATION FOR MULTIPLE ZETA VALUESLI, Zhong-Hua.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 7, pp 2321-2333, issn 0002-9939, 13 p.Article

Global symplectic regularization for some restricted 3-body problems on SLUIS, Franco-Pérez; ERNESTO, Pérez-Chavela.Nonlinear analysis. 2009, Vol 71, Num 11, pp 5131-5143, issn 0362-546X, 13 p.Article

Continuous future polynomial regularization of 1-smoothing Volterra problemsCINZORI, Aaron C.Inverse problems. 2004, Vol 20, Num 6, pp 1791-1806, issn 0266-5611, 16 p.Article

On the regularization of conservative mapsAVILA, Artur.Acta mathematica. 2010, Vol 205, Num 1, pp 5-18, issn 0001-5962, 14 p.Article

The Lavrentiev regularization of the data completion problemBEN BELGACEM, F; EL FEKIH, H; JELASSI, F et al.Inverse problems. 2008, Vol 24, Num 4, issn 0266-5611, 045009.1-045009.14Article

Endpoint singularities in unintegrated parton distributionsHAUTMANN, F.Physics letters. Section B. 2007, Vol 655, Num 1-2, pp 26-31, issn 0370-2693, 6 p.Article

On the Absence of Excited Eigenstates of Atoms in QEDFRÖHLICH, Jürg; PIZZO, Alessandro.Communications in mathematical physics. 2009, Vol 286, Num 3, pp 803-836, issn 0010-3616, 34 p.Article

Full convergence of sequential local regularization methods for Volterra inverse problemsLAMM, Patricia K.Inverse problems. 2005, Vol 21, Num 3, pp 785-803, issn 0266-5611, 19 p.Article

Uniformly continuous composition operators in the space of bounded ϕ-variation functionsGUERRERO, J. A; LEIVA, H; MATKOWSKI, J et al.Nonlinear analysis. 2010, Vol 72, Num 6, pp 3119-3123, issn 0362-546X, 5 p.Article

Topology and functoriality in (C, ε, P)-algebras. Application to singular differential problemsDELCROIX, Antoine.Journal of mathematical analysis and applications. 2009, Vol 359, Num 1, pp 394-403, issn 0022-247X, 10 p.Article

Total variational blind image restoration from image sequencesLAI, S.-H; YUNTAO CUI.SPIE proceedings series. 1998, pp 96-105, isbn 0-8194-3124-9, 2VolConference Paper

Conformal S0(2, 4) transformations of the one-cusp Wilson loop surfaceSHIJONG RYANG.Physics letters. Section B. 2008, Vol 659, Num 5, pp 894-900, issn 0370-2693, 7 p.Article

Reconstruction of the Clarke subdifferential by the Lasry-Lions regularizationsGEORGIEV, P. G; ZLATEVA, N. P.Journal of mathematical analysis and applications. 2000, Vol 248, Num 2, pp 415-428, issn 0022-247XArticle

Implementation of fuzzy filters in EIT image reconstructionsOSTANINA, Ksenia; DEDKOVA, Jarmila.Acta technica ČSAV. 2011, Vol 56, Num 2, pp 207-216, issn 0001-7043, 10 p.Article

Resolution of sharp fronts in the presence of model error in variational data assimilationFREITAG, M. A; NICHOLS, N. K; BUDD, C. J et al.Quarterly Journal of the Royal Meteorological Society. 2013, Vol 139, Num 672, pp 742-757, issn 0035-9009, 16 p., aArticle

Browder-Tikhonov regularization of non-coercive evolution hemivariational inequalitiesZHENHAI LIU.Inverse problems. 2005, Vol 21, Num 1, pp 13-20, issn 0266-5611, 8 p.Article

The r-genus and a regularization of an S1-equivariant Euler classRONGMIN LU.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 42, issn 1751-8113, 425204.1-425204.13Article

One-loop integrals at finite temperatureAMORE, Paolo.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 29, pp 6463-6472, issn 0305-4470, 10 p.Article

Periodic solution for a plate operatorMARINHO, Alexandro O.Nonlinear analysis. 2009, Vol 70, Num 3, pp 1349-1364, issn 0362-546X, 16 p.Article

Global regularity for a Birkhoff-Rott-a approximation of the dynamics of vortex sheets of the 2D Euler equationsBARDOS, Claude; LINSHIZ, Jasmine S; TITI, Edriss S et al.Physica. D. 2008, Vol 237, Num 14-17, pp 1905-1911, issn 0167-2789, 7 p.Conference Paper

Classical information deficit and monotonicity on local operationsSYNAK-RADTKE, Barbara; HORODECKI, Michał.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 47, pp 11465-11474, issn 0305-4470, 10 p.Article

The active-set method for nonnegative regularization of linear ill-posed problemsLANDI, G; ZAMA, F.Applied mathematics and computation. 2006, Vol 175, Num 1, pp 715-729, issn 0096-3003, 15 p.Article

Cloaking via Change of Variables for the Helmholtz Equation in the Whole SpaceNGUYEN, Hoai-Minh.Communications on pure and applied mathematics. 2010, Vol 63, Num 11, pp 1505-1524, issn 0010-3640, 20 p.Article

A lie theoretic approach to renormalizationEBRAHIMI-FARD, Kurusch; GRACIA-BONDIA, José M; PATRAS, Frédéric et al.Communications in mathematical physics. 2007, Vol 276, Num 2, pp 519-549, issn 0010-3616, 31 p.Article

Regularization methods for solving unstable minimization problems of the first kind with an inaccurately given setVASIL'EV, F. P.Computational mathematics and mathematical physics. 2001, Vol 41, Num 2, pp 197-204, issn 0965-5425Article

  • Page / 726